Please use this identifier to cite or link to this item: http://hdl.handle.net/11144/3654
Title: Equivalent Nonlinearities for Studying Nonlinear Effects on Sampled OFDM Signals
Authors: Guerreiro, João
Dinis, Rui
Carvalho, Paulo Montemuza
Keywords: Gaussian signals
Intermodulation analysis
Nonlinear effects
OFDM
Issue Date: 2015
Publisher: IEEE
Citation: J. Guerreiro, R. Dinis, P. Carvalho, Equivalent Nonlinearities for Studying Nonlinear Effects on Sampled OFDM Signals, IEEE Communications Letters, Vol. 19, No. 4, pp. 529 - 532, April, 2015
Abstract: —In this work we consider nonlinear effects on sampled orthogonal frequency division multiplexing (OFDM) signals and we present a method for obtaining a polynomial function with small degree that can be used to substitute severe nonlinear characteristics (possibly non-differentiable, as clipping functions), since it leads to signals with essentially the same spectral characteristics. This equivalent nonlinearity is then employed for performance evaluation of clipped OFDM signals, leading to accurate results with both conventional and optimum receivers.
Peer reviewed: yes
URI: http://hdl.handle.net/11144/3654
ISSN: 1089-7798
Publisher version: https://ieeexplore.ieee.org/abstract/document/7041158/
Appears in Collections:DCT - Artigos/Papers

Files in This Item:
File Description SizeFormat 
OFDMtpdf.pdf58.34 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.